• question-icon

    What causes vaginal spotting after an injury?

default
Posted on Sat, 12 Aug 2017 in Vaginal and Uterus Health
Question: Feel down several stairs a week and a half ago and started light spotting a few days ago.
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Not likely to be related to the fall.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The spotting that you are having now is not likely to be related to the fall 10 days ago. The spotting can be related to an impending period that can come earlier due to mild hormonal changes. No need to worry if you are not pregnant.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13800 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

192 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rakhi Tayal
  • Q - Sex after candid v3 treatment

  • Q - What causes breasts to shrink and invert nipples?

  • Q - What should i do for chest infection and high BP ?

  • Q - What should i do to know whether i am HIV infected ?

  • Q - Does increased smoking and alcohol intake during stress increase heart...

  • Q - Is it possible to resolve monoamine oxidase deficiency by controlling diet?

  • Q - Late menstrual cycle, negative pregnancy test, laparoscopy

  • Q - Are there any side effects of abortion pills ? How long will it take to...

  • Q - Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...

  • Q - What post surgical care is needed following a spinal cord stimulator...

backtotop2